PL EN


Preferences help
enabled [disable] Abstract
Number of results
2011 | 120 | 6A | A-149-A-153
Article title

Note on the Role of Symmetry in Scattering from Isospectral Graphs and Drums

Content
Title variants
Languages of publication
EN
Abstracts
EN
We discuss scattering from pairs of isospectral quantum graphs constructed using the method described in the papers of Parzanchevski, Band and Ben-Shach. It was shown in the paper of Band et al. that scattering matrices of such graphs have the same spectrum and polar structure, provided that infinite leads are attached in a way which preserves the symmetry of isospectral construction. In the current paper we compare this result with the conjecture put forward by Okada et al. that the pole distribution of scattering matrices in the exterior of isospectral domains in ℝ^{2} is different.
Keywords
Year
Volume
120
Issue
6A
Pages
A-149-A-153
Physical description
Dates
published
2011-12
References
  • [1] M. Kac, Am. Math. Mon. 73, 1 (1966)
  • [2] T. Sunada, Ann. Math. 121, 169 (1985)
  • [3] C. Gordon, D. Webb, S. Wolpert, Bull. Am. Math. Soc. 27, 134 (1992)
  • [4] C. Gordon, D. Webb, S. Wolpert, Invent. Math. 110, 1 (1992)
  • [5] P. Berard, Math. Ann. 292, 547 (1992)
  • [6] Z. Steven, Comm. Partial Diff. Equations 17, 221 (1992)
  • [7] L. Guillope, M. Zworski, Ann. Math. 145, 597 (1997)
  • [8] R. Brooks, O. Davidovich, Isoscattering on Surfaces, 2002
  • [9] C. Gordon, P. Perry, D. Schueth, Contemp. Math. 387, 157 (2005)
  • [10] C. Gordon, Contemp. Math. 484, 45 (2009)
  • [11] R. Brooks, Contemp. Math. 231, 25 (1999)
  • [12] B. Gutkin, U. Smilansky, J. Phys. A 34, 6061 (2001)
  • [13] R. Band, O. Parzanchevski, G. Ben-Shach, J. Phys. A, Math. Theor. 42, 175202 (2009)
  • [14] O. Parzanchevski, R. Band, J. Geometr. Anal. 20, 439 (2010)
  • [15] R. Band, A. Sawicki, U. Smilansky, J. Phys. A Math. Theor. 43, 415201 (2010)
  • [16] Y. Okada, A. Shudo, S. Tasaki, T. Harayama, J. Phys. A, Math. Gen. 38, L163 (2005)
  • [17] P. Buser, J. Conway, P. Doyle, K.-D. Semmler, Int. Math. Res. Not. 9, 391 (1994)
  • [18] S. Gnutzmann, U. Smilansky, Adv. Phys. 55, 527 (2006)
  • [19] P. Kuchment, Waves Random Media 14, S107 (2004)
  • [20] R. Band, G. Berkolaiko, U. Smilansky, Dynamics of nodal points and the nodal count on a family of quantum graphs, in: Ann. Henri Poincaré (2011), http://dx.doi.org/10.1007/s00023-011-0124-1
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv120n6ap60kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.